I'm interested in conversations about and I want to talk about
Know exactly what you want?
Show search

Notification

Error

confusion wits end

User
Posted 27 Aug 2017 at 10:42

Please can some one please give me some advice. my uncle is on the hormone treatment 3 weeks on the bicalutamide and on his 1st zolade inplant


The problem is hes very confused. things he cant remember and things he cant..he wood say something and then not remember saying it 5 minutes later. he does not seem to listen.


Am finding it very hard to cope as am on my own and he gets up at night like last night i got 2 hours sleep. 


I have said to dr,s and social workers about this but they dont seem to care. i have very high anxiety levels and all this is not helping i sometimes feel if i none something  maybe they wood ask why.and see that i needed help


Am asking if any on this treatment has had/or has any of the confusion effects   and how you coped  


 


thanks michelle


 

User
Posted 27 Aug 2017 at 14:49

Michelle, are you coping with your uncle by yourself? No other family member to help you?

When he gets up at night is it for a wee or is he confused and wandering the house.

I do feel that for you yourself you must approach your GP and explain how anxious you are. Try and get your GP involved in getting YOU help at least.

I hope those who have gne the bicalutamide and zoladex implant route will come along and offer advice.

You could also ring the nurses on here . Have you approached Macmillan at the hospital?

We can't control the winds - but we can adjust our sails
User
Posted 27 Aug 2017 at 18:18

Michelle, I have been on Zoladex for ten years and am no more confused than when I started. With the information given about your uncle, it is impossible to offer an opinion about him. So far as your own situation is concerned, Johsan is spot on. Talk to your GP as a matter of urgency.

AC

Show Most Thanked Posts
User
Posted 27 Aug 2017 at 14:49

Michelle, are you coping with your uncle by yourself? No other family member to help you?

When he gets up at night is it for a wee or is he confused and wandering the house.

I do feel that for you yourself you must approach your GP and explain how anxious you are. Try and get your GP involved in getting YOU help at least.

I hope those who have gne the bicalutamide and zoladex implant route will come along and offer advice.

You could also ring the nurses on here . Have you approached Macmillan at the hospital?

We can't control the winds - but we can adjust our sails
User
Posted 27 Aug 2017 at 18:18

Michelle, I have been on Zoladex for ten years and am no more confused than when I started. With the information given about your uncle, it is impossible to offer an opinion about him. So far as your own situation is concerned, Johsan is spot on. Talk to your GP as a matter of urgency.

AC

User
Posted 28 Aug 2017 at 19:05

... and if the GP won't take it seriously, then take him to A&E


 


There's something going on with him - almost certainly nothing to do with his PCA treatment - something serious.

.
-- Andrew --
"I intend to live forever, or die trying" - Groucho Marx
 
Forum Jump  
©2018 Prostate Cancer UK